Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on bounded strictly plurisubharmonic exhaustion functions


Author: R. Michael Range
Journal: Proc. Amer. Math. Soc. 81 (1981), 220-222
MSC: Primary 32F05
DOI: https://doi.org/10.1090/S0002-9939-1981-0593461-7
MathSciNet review: 593461
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A more general version of the theorem of Diederich and Fornaess on the existence of bounded strictly plurisubharmonic exhaustion functions is proved by completely elementary methods.


References [Enhancements On Off] (What's this?)

  • [1] K. Diederich and J. E. Fornaess, Pseudoconvex domains: Bounded strictly plurisubharmonic exhaustion functions, Invent. Math. 39 (1977), 129-141. MR 0437806 (55:10728)
  • [2] J. J. Kohn, Global regularity for $ \overline \partial $ on weakly pseudoconvex manifolds, Trans. Amer. Math. Soc. 181 (1973), 273-292. MR 0344703 (49:9442)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F05

Retrieve articles in all journals with MSC: 32F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593461-7
Keywords: Pseudoconvex domain, Levi form, bounded strictly plurisubharmonic exhaustion function
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society